Noncardiogenic Pulmonary Edema After Neostigmine Administration During Emergence From General Anesthesia: A Case Report.
Аннотация
We report the case of a previously healthy 27-year-old man who developed acute pulmonary edema shortly after receiving neostigmine-atropine for neuromuscular blockade reversal during appendectomy under general anesthesia. Before extubation, he developed severe hypoxemia, increased airway pressures, pink frothy tracheal secretions, and bilateral diffuse pulmonary infiltrates on chest radiography. Cardiogenic pulmonary edema, fluid overload, negative-pressure pulmonary edema, and perioperative hypersensitivity were considered unlikely based on the clinical findings, bedside cardiac ultrasound, limited intraoperative fluids, normal histamine and tryptase levels, and negative skin testing. The event was therefore considered a diagnosis of exclusion temporally associated with neostigmine administration. This case highlights the importance of careful differential diagnosis and cautious causal attribution when respiratory compromise occurs after reversal.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.